Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 82, NWS Lincoln, IL

June 22, 2007Coles County, Douglas County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 22, 2007, 12:32 AM CDT for Coles County, Douglas County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2007, 12:32 AM CDT (05:32 UTC)
Expired
Jun 22, 2007, 1:15 AM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Coles County, IL, Douglas County, IL

The radar

The Lincoln radar (KILX), 119 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 9:05 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2101 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2101 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 220533
SVRILX
ILC029-041-220615-
/O.NEW.KILX.SV.W.0082.070622T0532Z-070622T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1232 AM CDT FRI JUN 22 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLES COUNTY IN EAST CENTRAL ILLINOIS...
  DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 115 AM CDT.

* AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF TUSCOLA TO
  7 MILES SOUTH OF SULLIVAN...AND WAS MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TUSCOLA...
  COOKS MILL...
  HUMBOLDT...
  ARCOLA...
  CAMARGO...
  MATTOON...
  VILLA GROVE...
  LERNA...

OTHER LOCATIONS IN THE WARNING INCLUDE...ASHMORE...CHARLESTON...
HINDSBORO...NEWMAN...OAKLAND AND RARDIN.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3980 8797 3950 8797 3948 8802 3939 8802
      3939 8839 3941 8845 3988 8845 3988 8795

$$

BAK
2 follow-up statements
000 
WWUS53 KILX 220601
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
101 AM CDT FRI JUN 22 2007

ILC029-041-220615-
/O.CON.KILX.SV.W.0082.000000T0000Z-070622T0615Z/
COLES-DOUGLAS-
101 AM CDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR DOUGLAS AND COLES COUNTIES...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF TUSCOLA TO 
5 MILES SOUTHWEST OF CHARLESTON...MOVING EAST AT 30 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  NEWMAN...
  RARDIN...
  OAKLAND...
  ASHMORE...
  HUTTON...

OTHER LOCATIONS AFFECTED INCLUDE...VILLA GROVE...TUSCOLA...MURDOCK...
MATTOON...LONGVIEW...HUMBOLDT...HINDSBORO...GARRETT...COOKS MILL...
CHESTERVILLE...CHARLESTON...BOURBON AND ARCOLA.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3980 8797 3950 8797 3948 8802 3939 8802
      3939 8839 3941 8845 3988 8845 3988 8795

$$

BAK
000 
WWUS53 KILX 220615
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
116 AM CDT FRI JUN 22 2007

ILC029-041-220626-
/O.EXP.KILX.SV.W.0082.000000T0000Z-070622T0615Z/
COLES-DOUGLAS-
116 AM CDT FRI JUN 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS AND COLES COUNTIES
EXPIRES AT 115 AM CDT...

AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3980 8797 3950 8797 3948 8802 3939 8802
      3939 8839 3941 8845 3988 8845 3988 8795

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:15 AM CDT, 17 minutes earlier.

Area forecast discussion, Jun 22, 12:15 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1215 AM CDT FRI JUN 22 2007

.DISCUSSION...
ISSUED 936 PM CDT THU JUN 21 2007

UPDATED THE FORECAST TWICE THIS EVENING TO INCLUDE SEVERE
THUNDERSTORM WATCH FOR CENTRAL AND SE IL UNTIL 4 AM (EXCEPT UNTIL
MIDNIGHT FOR KNOX COUNTY). INCREASED POPS TO CATEGORICAL NORTH OF
LINCOLN AND LIKELY POPS FROM LINCOLN SOUTH TONIGHT. ALONG WITH
SEVERE WX THREAT FOR DAMAGING WIND GUSTS AND LARGE HAIL...ALSO HAVE
THREAT FOR HEAVY RAINS AND FREQUENT LIGHTNING.

MCS OVER NW IL...SW WI AND FAR EASTERN IA IS TRACKING ESE TOWARD
CENTRAL IL AND APPEARS ON SCHEDULE. LEADING EDGE OF LINE OF STRONG
TO SEVERE CONVECTION NW OF THE IL RIVER AND ISOLATED CELLS EAST OF
I-55 IN DEWITT AND CUMBERLAND COUNTIES. SPC SAID STRONG
INSTABILITY TO KEEP MCS GOING AS IT TRACKS ESE THROUGH CENTRAL IL
TONIGHT PRODUCING RISK OF SEVERE WX ALONG WITH HEAVY RAINS IN
EXCESS OF 1 INCH AND FREQUENT LIGHTNING. AREAS SW OF SPRINGFIELD TO
LAWRENCEVILLE LINE TO HAVE MORE WIDELY SCATTERED CONVECTION TONIGHT.

02Z/9 PM SURFACE MAP SHOWS A FRONTAL BOUNDARY FROM CENTRAL SD
THROUGH NE PARTS OF IA/IL AND CENTRAL INDIANA NEARING I-74.
DEWPOINTS IN THE UPPER 60S/LOWER 70S NW OF I-70 AND 02Z LAPS DATA
SHOWS CAPES AS HIGH AS 1800 TO 2500 J/KG OVER CENTRAL IL SE OF IL
RIVER AHEAD OF STORMS. MODERATE INSTABILITY TO KEEP STORMS/MCS GOING
THROUGH THE NIGHT AS IT MOVES ESE TOWARD INDIANA.

HUETTL

&&

.AVIATION...
ISSUED 1215 AM CDT FRI JUN 22 2007

THUNDERSTORM CLUSTER NOW MOVING ACROSS THE AREA WILL EXIT LATER THIS
MORNING. AFTER A BRIEF BREAK IN THE CONVECTION...ADDITIONAL STORMS
MAY DEVELOP BY MIDDAY ALONG A RESIDUAL OUTFLOW BOUNDARY THAT WILL
LIE NORTHWEST TO SOUTHEAST ACROSS ILLINOIS. THIS ACTIVITY WILL BE
SCATTERED AND LIKELY DECREASE AROUND SUNSET. FURTHER NORTHWEST...
ANOTHER LARGE-SCALE CONVECTIVE SYSTEM IS EXPECTED TO DEVELOP DURING
THE EARLY EVENING HOURS. THIS SYSTEM WILL MOVE SOUTHEAST AND PERHAPS
AFFECT ILLINOIS BY 06Z.

04
&&

.PREV DISCUSSION...
ISSUED 1248 PM CDT THU JUN 21 2007
MODELS CONTINUE TO SHOW DIFFERENCES. HOWEVER...WITH CURRENT
ONGOING CONVECTION AND MODELS NOT HANDLING MESOSCALE DETAILS
WELL...WILL KEEP FCST PAST 24HRS ABOUT WHERE IT IS AND THEN MAKE
ADJUSTMENTS IN THE FIRST 24HRS TO ACCOUNT FOR WHAT IS GOING ON
NOW.

MAIN CONCERNS CONTINUE TO BE TWO DIFFERENT PERIODS OF MCSS
EXPECTED OVER THE NEXT 48-60HRS.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
MCS FROM SOUTHERN WI EARLY THIS MORNING SPREAD LOTS OF CLOUDS OVER
THE NORTHERN PART OF THE CWA THIS MORNING...RETARDING THE WARM UP.
IT ALSO HAS KEPT DEWPOINTS ON THE DRIER SIDE THIS AFTERNOON AS
WELL...EXCEPT FOR A LINE OF MID 60 DEWPOINTS FROM WRN IL TO
BMI/PNT. CURRENT SATELLITE LOOPS SHOWS A COUPLE OF NICE OUTFLOW
BOUNDARIES EXTENDING FROM NRN IA INTO WEST CENTRAL IL...AND TOWARD
SHELBYVILLE THIS AFTERNOON. MCS CONVECTION MOVING INTO NWRN
IOWA...WILL LIKELY CONTINUE TO MOVE SE ACRS IA THIS AFTERNOON AND
THEN EVENTUALLY SSE INTO WEST CENTRAL IL ALONG THE VISIBLE
BOUNDARY. ROUGH TIMING OF THIS FEATURE SHOWS IT ARRIVING INTO IL
SOMETIME AFTER 6PM. MODELS ALSO INDICATE ADDITIONAL CONVECTION
DEVELOPING NORTH OF THIS SYSTEM IN NORTHERN IL AROUND MIDNIGHT.
THIS FEATURE WILL ALSO MOVE SOUTHEAST INTO THE AREA...MAINLY ALONG
I-74. WITH PCPN WATER VALUES CLOSE TO 2 INCHES...ANY STORMS WILL
BE VERY EFFICIENT...SO HEAVY RAIN WILL BE POSSIBLE WITH ALL THESE
STORMS TONIGHT.

LEFT OVER BOUNDARIES AND THE RESPECTIVE SFC BOUNDARY WILL BE IN
THE GENERAL AREA TOMORROW AND THIS WILL BE A FOCUS FOR ADDITIONAL
THUNDERSTORMS DURING THE DAY...THOUGH POSSIBLY NOT VERY ORGANIZED.
CLOUD COVER SHOULD BREAK UP ENOUGH TO ALLOW A REHEATING AND
RECOVERY OF THE ATMOSPHERE TOMORROW AFTERNOON...THEREBY ALLOWING
SUFFICIENT INSTABILITY TO DEVELOP FOR MORE THUNDERSTORMS TOMORROW
AFTN AND INTO TOMORROW NIGHT. ALSO...THE MAIN SHORT WAVE WILL BE
COMING DOWN THROUGH THE AREA TO PROVIDE ADDITIONAL DYNAMICS FOR
T-STORM DEVELOPMENT THROUGH THE NIGHT. PCPN WATER VALUES WILL
AGAIN BE NEAR 2 INCHES...WHICH MEANS HEAVY RAIN AGAIN POSSIBLE.
SOME OF THESE STORMS FRI NIGHT MAY TRAVERSE OVER THE SAME REGION
THAT THE STORMS TONIGHT MOVE OVER...SO SOME LOCALIZED FLOODING IS
POSSIBLE. WILL NOT MENTION OR ISSUE A FLOOD WATCH AT THIS TIME
FOR TWO REASONS...1) WOULD LIKE TO WAIT AND SEE AMOUNT OF PCPN WE
RECEIVE OVERNIGHT AND 2) AREA IS ABNORMALLY DRY WITH LOTS OF AREAS
WELL BELOW NORMAL FOR PCPN SINCE MAR 1.

MESOSCALE PATTERN WILL BE VERY MESSY NEXT COUPLE OF DAYS AND THIS
WILL BE NO DIFFERENT ON SATURDAY AFTER TWO ROUNDS OF MCSS.
HOWEVER...ANY FRONTS OR BOUNDARIES MAY STILL BE AROUND THE AREA
SATURDAY SO WILL NEED TO KEEP A CHC POPS IN THE AREA FOR SAT AND
INTO SAT NIGHT. SUNDAY...ANY FRONTAL SYSTEMS SHOULD BE WELL SOUTH
OF THE AREA SO WILL KEEP THIS DAY DRY FOR NOW.

DAYTIME TEMPS THROUGH THE PERIOD WILL DEPEND LARGELY ON AMOUNT OF
CLOUD COVER AND PCPN THROUGHOUT THE REGION. GUIDANCE SEEMS TO TAKE
THIS INTO ACCOUNT WILL COOLER TEMPS FOR THE NEXT TWO DAYS...THEN
WARMING IT BACK UP ON SUNDAY...AFTER THE SYSTEM MOVES SOUTH.

LONG TERM...MONDAY THROUGH THURSDAY
EXTENDED MODELS BEGINNING TO ADVERTISE REX BLOCK ACROSS THE MIDDLE
PART OF THE US. THE ASSOCIATED LOW PRSS AREA SPINS SEVERAL SHORT
WAVES UP INTO THE MID MISS VLY/MO AREA THROUGH THE PERIOD. THIS
WOULD BRING DIURNAL CHANCES OF PCPN INTO ILX CWA LATER IN THE
WEEK...AS THE WAVES GET CLOSER TO THE AREA. THEREFORE WILL BE
INCLUDING SOME SMALL CHANCES OF PCPN FOR DAYS 6-7...WED AND THUR.

EARLY IN THE PERIOD...TEMPS WILL BE QUITE WARM...IN THE LOWER 90S.
HOWEVER...CLOUD COVER DUE TO PCPN CHANCES LATER IN THE WEEK COULD
KEEP TEMPS DOWN A BIT. THIS FOLLOWS WELL WITH CURRENT EXTENDED
GUIDANCE.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 3:23 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT THU JUN 21 2007

ILZ027>031-037-038-043>046-221100-
CHAMPAIGN-DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
323 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL IS POSSIBLE
TONIGHT. AN EAST-WEST COLD FRONT OVER THE UPPER MISSISSIPPI AND
GREAT LAKES WILL MOVE SOUTHWARD INTO CENTRAL ILLINOIS BY TONIGHT.
A SERIES OF UPPER-LEVEL DISTURBANCES WILL INTERACT WITH THIS
BOUNDARY TO PRODUCE CLUSTERS OF THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
POSSIBLY SOME LARGE HAIL.

ALTHOUGH SOME SCATTERED THUNDERSTORMS MAY BE POSSIBLE DURING THE
DAYTIME HOURS...THE BEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE OVERNIGHT.

LOCALIZED HEAVY RAINFALL WILL ALSO BE LIKELY WITH THE STRONGER
STORMS. LOCATIONS ALONG AND TO THE NORTH OF INTERSTATE 74 MAY SEE
SEVERAL INCHES OF RAIN BY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL IMPULSES MOVING ALONG THE FRONT WILL PRODUCE PERIODS OF
THUNDERSTORMS THROUGH SATURDAY AFTERNOON. STRONGER THUNDERSTORMS
DURING THE AFTERNOON AND OVERNIGHT HOURS MAY BE CAPABLE OF
GENERATING DAMAGING WINDS AND POSSIBLY LARGE HAIL. IN
ADDITION...VERY HEAVY RAINFALL WILL BE LIKELY WITH THE MOST
INTENSE STORMS. STORMS MOVING OVER AREAS THAT HAVE ALREADY SEEN
SIGNIFICANT RAINFALL MAY ENHANCE THE POTENTIAL FOR LOCALIZED
FLOODING ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

ILZ036-040>042-047>057-061>063-066>068-071>073-221100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN-MACON-MASON-MENARD-MORGAN-
MOULTRIE-RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-
323 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL IS POSSIBLE
LATE TONIGHT. AN EAST-WEST COLD FRONT OVER THE UPPER MISSISSIPPI
AND GREAT LAKES WILL MOVE SOUTHWARD INTO CENTRAL ILLINOIS BY
TONIGHT. A SERIES OF UPPER-LEVEL DISTURBANCES WILL INTERACT WITH
THIS BOUNDARY TO PRODUCE CLUSTERS OF THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
POSSIBLY SOME LARGE HAIL.

ALTHOUGH SOME SCATTERED THUNDERSTORMS MAY BE POSSIBLE DURING THE
DAYTIME HOURS...THE BEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE
AFTER MIDNIGHT.

LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL IMPULSES MOVING ALONG THE FRONT WILL PRODUCE PERIODS OF
THUNDERSTORMS THROUGH SATURDAY EVENING. STRONGER THUNDERSTORMS DURING
THE AFTERNOON AND OVERNIGHT HOURS MAY BE CAPABLE OF GENERATING
DAMAGING WINDS AND POSSIBLY LARGE HAIL. IN ADDITION...VERY HEAVY
RAINFALL WILL BE LIKELY WITH THE MOST INTENSE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

HJS

In the hours before

Local storm report, Jun 21, 9:24 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     SMITHFIELD              40.47N 90.29W
06/21/2007  E60 MPH          FULTON             IL   TRAINED SPOTTER

&&

SCHAFFER
Local storm report, Jun 21, 10:52 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1052 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
06/21/2007                   KNOX               IL   LAW ENFORCEMENT

            NUMEROUS TREE LIMBS DOWN.

0913 PM     TSTM WND GST     SMITHFIELD              40.47N 90.29W
06/21/2007  E60.00 MPH       FULTON             IL   TRAINED SPOTTER

0915 PM     TSTM WND DMG     MAQUON                  40.80N 90.16W
06/21/2007                   KNOX               IL   LAW ENFORCEMENT

            NUMEROUS TREE LIMBS DOWN AND POWER OUTAGE.

0920 PM     TSTM WND DMG     3 W YATES CITY          40.78N 90.07W
06/21/2007                   KNOX               IL   LAW ENFORCEMENT

            TREE DOWN ON POWER LINES.

0925 PM     TSTM WND DMG     YATES CITY              40.78N 90.01W
06/21/2007                   KNOX               IL   LAW ENFORCEMENT

            NUMEROUS TREE LIMBS DOWN AND POWER OUTAGE.

&&

SCHAFFER
Local storm report, Jun 21, 11:11 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1111 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/21/2007                   PEORIA             IL   EMERGENCY MNGR

            I FOOT DIAMTER TREE DOWN AT FARMINGTON ROAD AND MAIN
            STREET.

1000 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/21/2007                   PEORIA             IL   EMERGENCY MNGR

            TWO LARGE TREES DOWN IN CITY AND HEAVY RAIN WITH STANDING
            WATER ON SOME ROADS.

&&

BARNES
Local storm report, Jun 21, 11:12 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1112 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/21/2007                   PEORIA             IL   EMERGENCY MNGR

            1 FOOT DIAMTER TREE DOWN AT FARMINGTON ROAD AND MAIN
            STREET.

&&

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:40 PM CDTSevere Thunderstorm WarningILXKnox50 min
Jun 21, 8:06 PM CDTSevere Thunderstorm WarningILXShelby39 min
Jun 21, 8:24 PM CDTSevere Thunderstorm WarningILXKnox, Peoria51 min
Jun 21, 8:57 PM CDTSevere Thunderstorm WarningILXFulton, Knox48 min
Jun 21, 9:27 PM CDTSevere Thunderstorm WarningILXMarshall, Mason, Peoria, Stark, Tazewell48 min
Jun 21, 9:53 PM CDTSevere Thunderstorm WarningILXFulton16 min
Jun 21, 10:19 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.